# SDR TRAX200600235

- Difficulty date: May 18, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 11,434 hours, 9,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 621 FLOOR ANGLE CRACKED (MARKED)  (RESOLVED ON W/O: 25161 TASKCARD: N/R-00244 ) REMOVE DAMAGED PORTION OF -239 ANGLE, DRILLED UP NEW -1 ANGLE AND -5 STRAP IAW REO 601R-53-61-117 05-19-06  FINISHED DRILLING AND TRIMMING -5 ANGLE ALODINED, PRIMED , AND PAINTED -5 ANGLE IAW SRM 51-00-00 5-23-06  INSTALLED ANGLES, -1, -3, AND -5 ON 621 FLOOR SUPPORT ANGLE ON LT HAND SIDE IAW  REO 601R-53-61-117 05-23-0  RII REQUIREMENTS SATISFACTORY PER ASA SP 607 (SUPPLEMENTAL SDR 5/23/2006) (SDR CLOSED)
